Toggle Main Menu Toggle Search

Open Access padlockePrints

Immunological studies on children with the 22q11 deletion syndrome

Lookup NU author(s): Professor Andrew GenneryORCiD, Professor John Robinson, Dr Gavin Spickett, Professor Andrew Cant


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Billingham JL, Gennery A, Robinson JH, Spickett GP, Cant AJ

Publication type: Article

Publication status: Published

Journal: Molecular Immunology

Year: 1998

Volume: 35

Issue: 11-12

Pages: 737-737

Print publication date: 01/08/1998

ISSN (print): 0161-5890

ISSN (electronic): 1872-9142

Publisher: Pergamon


DOI: 10.1016/S0161-5890(98)90410-2


Altmetrics provided by Altmetric